# SDR 39LA2014011050

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N636AR
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 37,777 hours, 50,351 cycles
- Engine: Pwa PW121
- Engine time: 43,511 hours, 49,306 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENG OIL PRESS GAGE INDICATING 0 PERFORMED PRECAUTIONARY ENG SHUTDOWN.  FOUND WIRE 10004C22-BLK, BETWEEN P7700 P1 & 9811 J17 SHORTED TO GND.  CLEANED BOTH CONNECTORS, P1 & J17, TERMINATED SHIELDING AT J17.  OPERATIONS CHECKED GOOD IAW DASH 8 WD 79-32-00 & MM 20-45-08.
